A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I am a male of 62 years age, for the past 7 days I have terrible cough, mostly dry cough, I eat bp medicines like melcer 40 once daily and mace xl 50 twice daily and ecosporin av 75 one daily. These medicines i started for the past ten days. Earlier i was taking aten 50, ecosporin 75 and atorva 5 one daily. Any thing wrong with medicine?

The drugs you have listed are brand name drugs that are not commonly used in the United States. I believe Aten is atenolol, a beta-blocking blood pressure medication. Ecosprin is enteric coated aspirin. Atorva is atorvastatin, a cholesterol lowering medication. Mace XL is metoprolol, a beta-blocking blood pressure medication. The only one I couldn’t find was “Melcer 40” … being a daily dosed medication at 40 mg, it is likely an ace inhibitor such as lisinopril, fosinopril, benzapril, or quinapril which all come in 40 mg formulations.

If Melcer is an ace inhibitor, then it is likely the cause of your dry cough being that the onset of cough occurred after the start of medication. Cough is one of the most common side effects of ace inhibitors – affecting nearly 25% of patients. If the cough is bearable or improves, then continue with your medication. Otherwise your doctor may need to switch you from your ace inhibitor to an angiotensin receptor blocker such as candesartan, eprosartan, losartan, valsartan, etc.